Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 121 to 180 of 1762

121
A note on mean convergence of Lagrange interpolation in L-p (0 < p <= 1)

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.277 - 282, 2001-08

122
A note on multiple imputation for method of moments estimation

Yang, S; Kim, Jae Kwangresearcher, BIOMETRIKA, v.103, no.1, pp.244 - 251, 2016-03

123
A note on multiple imputation under complex sampling

Kim, Jae Kwangresearcher; Yang, Shu, BIOMETRIKA, v.104, no.1, pp.221 - 228, 2017-03

124
A NOTE ON MULTIPLICATIVE PARTITIONS OF BIPARTITE NUMBERS

Hahn, Sang-Geunresearcher; KIM, JK, FIBONACCI QUARTERLY, v.33, no.3, pp.283 - 288, 1995

125
A note on n-harmonic majorants

, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.0, pp.461-472, 1986-12

126
A NOTE ON N-HARMONIC MAJORANTS

Kim, Hong Ohresearcher; Lee, Chang-Ockresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.3, pp.461 - 472, 1986-12

127
A note on partitions into distinct parts and odd parts

Kim, Dongsuresearcher; Yee, AJ, RAMANUJAN JOURNAL, v.3, no.2, pp.227 - 231, 1999-06

128
A Note on Public Key Cryptosystem

S. HAHNresearcher, 충청수학회지, v.2, no.1, pp.51 - 54, 1989-06

129
A note on regression estimation with unknown population size

Kim, Jae Kwangresearcher; Hidiroglou, Michael; Nambeu, Christian Olivier, SURVEY METHODOLOGY, v.42, no.1, pp.121 - 135, 2016-06

130
A note on the equivalence of two semiparametric estimation methods for nonignorable nonresponse

Morikawa, Kosuke; Kim, Jae Kwangresearcher, STATISTICS & PROBABILITY LETTERS, v.140, pp.1 - 6, 2018-09

131
A note on the non-vanishing of Poincare series for the Fricke group Gamma(+)(0)(p)

Choi, SoYoung; Im, Bo-Haeresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.95, no.3, pp.24 - 29, 2019-03

132
A note on the rank of semigroups

Shin, Su-Jinresearcher; Yoo, Ji-Sang, SEMIGROUP FORUM, v.81, no.2, pp.335 - 343, 2010-10

133
A note on the space H^{p,a}

김홍오researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.2, no.1, pp.47 - 52, 1987-07

134
A note on the stability analysis of a quadrature rule of interpolatory type for Cauchy principal value integrals

Choi, U-Jinresearcher; Kim, Phil-Su; Ahn, So-Young, INTERNATIONAL MATHEMATICL JOURNAL, v.3, no.8, pp.825 - 835, 2003-02

135
A Note on Traces of Singular Moduli

Koo, Ja Kyungresearcher; Shin, Dong Hwa, TOKYO JOURNAL OF MATHEMATICS, v.35, no.2, pp.291 - 296, 2012-12

136
A Novel Protein, CHRONO, Functions as a Core Component of the Mammalian Circadian Clock

Goriki, Akihiro; Hatanaka, Fumiyuki; Myung, Jihwan; Kim, Jae Kyoungresearcher; Yoritaka, Takashi; Tanoue, Shintaro; Abe, Takaya; et al, PLOS BIOLOGY, v.12, no.4, 2014-04

137
A p-cycle analysis of multigrid method

Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.76, no.1, pp.41 - 48, 1996-04

138
A pair of orthogonal frames

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun; Shen, Zuowel, JOURNAL OF APPROXIMATION THEORY, v.147, no.2, pp.196 - 204, 2007

139
A parallel Gauss-Seidel method using NR data flow ordering

Kim, T; Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.99, no.2-3, pp.209 - 220, 1999-03

140
A parallel iterative Galerkin method based on nonconforming quadrilateral elements for second-order partial differential equations

Kim, Y; Lee, Sungyunresearcher; Kim, LS, APPLIED MATHEMATICS AND COMPUTATION, v.127, no.2-3, pp.387 - 404, 2002-04

141
A parametrization of $\theta$-congruent numbers with many prime factors and with prescribed prime factors

Im, Bo-Haeresearcher; Kim, HanSol, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.462, no.1, pp.407 - 427, 2018-06

142
A Period2 Phosphoswitch Regulates and Temperature Compensates Circadian Period

Zhou, Min; Kim, Jae Kyoungresearcher; Eng, Gracie Wee Ling; Forger, Daniel B.; Virshup, David M., MOLECULAR CELL, v.60, no.1, pp.77 - 88, 2015-10

143
A piecewise linear quadrature of Cauchy singular integrals

Kim, P; Lee, Sungyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.95, no.1-2, pp.101 - 115, 1998-08

144
A post-hoc genome-wide association study using matched samples

Gim, Jungsoo; Choi, Sungkyoung; Im, Jongho; Kim, Jae Kwangresearcher; Park, Taesung, INTERNATIONAL JOURNAL OF DATA MINING AND BIOINFORMATICS, v.14, no.3, pp.197 - 209, 2016

145
A preconditioned GMRES method

Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.85, no.2-3, pp.201 - 208, 1997-09

146
A preconditioner for the FETI-DP formulation with mortar methods in two dimensions

Kim, HH; Lee, Chang-Ockresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.42, no.5, pp.2159 - 2175, 2005

147
A probably secure and practical signature scheme for smart cards

Yong Kuk You; Sang Geun Hahnresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS , v.2, no.1, pp.15 - 26, 1998

148
A quadrature rule for weighted Cauchy integrals

Kim, P; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.126, no.1-2, pp.221 - 232, 2000-12

149
A quadrature rule of interpolatory type for Cauchy integrals

Kim, P; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.126, no.1-2, pp.207 - 220, 2000-12

150
A Reduced Crouzeix-Raviart Immersed Finite Element Method for Elasticity Problems with Interfaces

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.20, no.3, pp.501 - 516, 2020-07

151
A RELATIVE OF HADWIGER'S CONJECTURE

Edwards, Katherine; Kang, Dong Yeap; Kim, Jaehoonresearcher; Oum, Sang-ilresearcher; Seymour, Paul, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.2385 - 2388, 2015-12

152
A remark of Eisenstein series and theta series

김대열; 구자경researcher, 대한수학회보, v.39, no.2, pp.299 - 307, 2002-05

153
A remark on Aurifeuilian factorizations

Hahn, Sang-Geunresearcher, MATHEMATICA JAPONICA, v.39, no.3, pp.501 - 502, 1994-07

154
A remark on normal forms and the "upside-down" I-method for periodic NLS: Growth of higher Sobolev norms

Colliander, James; Kwon, Soonsikresearcher; Oh, Tadahiro, JOURNAL D ANALYSE MATHEMATIQUE, v.118, pp.55 - 82, 2012-10

155
A remark on the class number formula over global function fields

Sunghan Baeresearcher; Pyung Lyun Kang, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.12, no.3, pp.553 - 560, 1997-06

156
A Remark on the Continuous Subsolution Problem for the Complex Monge-Ampere Equation

Kolodziej, Slawomir; Nguyen, Ngoc Cuongresearcher, ACTA MATHEMATICA VIETNAMICA, v.45, pp.83 - 91, 2020-03

157
A REMARK ON THE HARD LEFSCHETZ THEOREM FOR KAHLER ORBIFOLDS

Wang, Z. Z.; Zaffran, Danresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.137, no.8, pp.2497 - 2501, 2009-08

158
A Remark on the Paper “Properties of Intersecting Families of Ordered Sets” by O. Einstein

Oum, Sang-ilresearcher; Wee, Sounggun, COMBINATORICA, v.38, no.5, pp.1279 - 1284, 2018-10

159
A RUNX2 stabilization pathway mediates physiologic and pathologic bone formation

Kim, Jung-Min; Yang, Yeon-Suk; Park, Kwang Hwan; Ge, Xianpeng; Xu, Ren; Li, Na; Song, Minkyung; et al, NATURE COMMUNICATIONS, v.11, no.1, 2020-05

160
A scheme for stable numerical differentiation

Ahn, S; Choi, UJinresearcher; Ramm, AG, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.186, no.2, pp.325 - 334, 2006-02

161
A SEIFERT-MATRIX INTERPRETATION OF CAPPELL AND SHANESON APPROACH TO LINK COBORDISMS

Ko, Ki-Hyoungresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.106, pp.531 - 545, 1989-11

162
A self-similar viscosity approach for the Riemann problem in isentropic gas dynamics and the structure of the solutions

Kim, Yong Jungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.59, no.4, pp.637 - 665, 2001-12

163
A Semi-Uniform Multigrid Algorithm for Solving Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.21, no.1, pp.127 - 143, 2021-01

164
A Semiparametric Estimation of Mean Functionals With Nonignorable Missing Data

Kim, Jae Kwangresearcher; Yu, Cindy Long, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.106, no.493, pp.157 - 165, 2011-03

165
A SEMIPARAMETRIC INFERENCE TO REGRESSION ANALYSIS WITH MISSING COVARIATES IN SURVEY DATA

Yang, Shu; Kim, Jae Kwangresearcher, STATISTICA SINICA, v.27, no.1, pp.261 - 285, 2017-01

166
A sextuple equidistribution arising in Pattern Avoidance

Lin, Zhicong; Kim, Dongsuresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.155, pp.267 - 286, 2018-04

167
A Short Note on Improvement of Agreement Rate

Kim, Doyeob; Kim, Sung-Horesearcher, JOURNAL OF CLASSIFICATION, v.37, no.3, pp.550 - 557, 2020-10

168
A shrinkage method for causal network detection of brain regions

Ahmad, Fayyaz; Lee, Nam-Gil; Kim, Eun-Woo; Kim, Sung-Horesearcher; Park, Hyun-Wookresearcher, INTERNATIONAL JOURNAL OF IMAGING SYSTEMS AND TECHNOLOGY, v.23, no.2, pp.140 - 146, 2013-06

169
A simple proof of Cauchy integral formula

Kwak, Do Youngresearcher, INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE & TECHNOLOGY, v.26, no.1, pp.152 - 155, 1994-01

170
A simply connected surface of general type with p(g)=0 and K-2=2

Lee, Yongnamresearcher; Park, Jongil, INVENTIONES MATHEMATICAE, v.170, pp.483 - 505, 2007-12

171
A Singular nonlinear boundary value problem

곽도영researcher; 최우진researcher, 충청수학회지, v.2, no.1, pp.9 - 14, 1989-06

172
A slice-wise latent structure regression method for the analysis of functional magnetic resonance imaging data

Ahmad, Fayyaz; Chaudhary, Safee Ullah; Kim, Sung-Horesearcher; Park, Hyun-Wookresearcher, CONCEPTS IN MAGNETIC RESONANCE PART A, v.42, no.4, pp.130 - 139, 2013-07

173
A solution to the general Bessel moment problem

Kwon, Kil Hyunresearcher, APPLICABLE ANALYSIS, v.1, no.0, pp.205 - 220, 1992-06

174
A stabilized covolume method for the Stokes problem

Kwak, Do Youngresearcher; Kwon, HJ, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.190, no.20-21, pp.2523 - 2532, 2001

175
A Stabilized Low Order Finite Element Method for Three Dimensional Elasticity Problems

Jo, Gwanghyun; Kwak, Do Y.researcher, NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, v.13, no.2, pp.281 - 295, 2020-05

176
A statistical interpolation method : linear prediction in a stock price process

최우진researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.38, no.3, pp.657 - 667, 2001-05

177
A sufficient condition for hypoellipticity of operators of order one

K.R. KWONresearcher; B.R. Yoo, 대한수학회논문집, v.3, no.2, pp.157 - 161, 1989-06

178
A syndrome-distribution decoding of mols L-p codes

Kim, DG; Hahn, Sang-Geunresearcher; Kim, YS, ARS COMBINATORIA, v.56, pp.113 - 120, 2000-07

179
A TABULATION OF PRIME KNOTS UP TO ARC INDEX 11

Jin, Gyo Taekresearcher; Park, Wang Keun, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.11, pp.1537 - 1635, 2011-11

180
A topological proof of Perron-Frobenius Theorem

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.3, pp.565 - 570, 1994-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0